I’ve been on multiple, well-researched cycles with tremendous success (some of results have been posted over the last several years) and have been posting and reading on this site religiously for 6 years now, so if you’re going to respond to my post in belittling manner or simply link me to the steroids for newbies thread without giving this some genuine thought, I’d prefer you just not respond.
I know how to use the search engine, and I’ve probably been using the resource before most of the current posters had ever heard of this site.
Here is my problem. In all of my previous cycles I had the good fortune of having a training partner who mirrored my regimen, and we were able to give each other the injections nearly every single time to avoid any self-stick jitters and resultant pin movement.
I’m currently on my 5th week of a cycle that includes a test en QV 250 shot weekly altenating sides (vastus lateralus) as part of the stack. This is my second time on this particular stack and I love it - but now I no longer have that training partner, and this rediculous 4-day-long pain and swelling that occurs at the injection site is getting absurd.
On prior cycles, I did not have this issue as I always had them administer the enth component into my Deltoid and had mild discomfort at most. But it’s damn near impossible to use that site when self injecting. And I’m almost positively certain that it’s not my technique either, as I have self administered tren in my quads on several occasions with no pain.
I do everything textbook, down to using a heating pad to warm my gear and meticulous attention to sterilizing the site, rubber stopper, and changing to another new, but sharper pin after drawing the gear.
What are my options other than cutting this stuff? Though I know I shouldn’t be, I am really really hesitant to do so, because I am an infection-phobe and tend to prefer eliminating any extra time the test spends between drawing from the sterile vile and insertion into my muscle.
Surely, with the depth of experience on this site someone must have some other suggestions for making this stuff more manageable. Thanks T-People!